MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI RM/LL TIB AUG SZ5 5MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI RM/LL TIB AUG SZ5 5MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5545-A-502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
During surgery the surgeon noticed that the tibial augment could not be fixed to the implant.There was a 15 min surgical delay when looking for a new device.Patient not affected in any other way.
 
Additional Manufacturer Narrative
An event regarding assembly issue involving an triathlon augment was reported.The event was not confirmed.Device evaluation and results: a functional inspection found the device to be fully functional.The returned tibial augment was mated with a triathlon baseplate, catalog 5521-b-500 lot ao34ba, from finished goods and the locking screw on the augment was able to be locked in the baseplate.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies complaint history review: there has been no other event for the lot referenced.Conclusions: the event could not be confirmed as the reported event could not be duplicated.The functional inspection found the device to be fully functional as the locking was screw was able to lock into the triathlon baseplate.No further investigation for this event is possible at this time.
 
Event or Problem Description

Brand Name
TRI RM/LL TIB AUG SZ5 5MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6659263
Report Number0002249697-2017-01966
Device Sequence Number57202
Product Code MBH
UDI-Device Identifier07613327026443
UDI-Public07613327026443
Combination Product (Y/N)N
Initial Reporter CountrySE
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Catalogue Number5545-A-502
Device Lot NumberERDKD0A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer08/16/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight60